Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A character sum for root system $ G\sb 2$


Author: Ronald Evans
Journal: Proc. Amer. Math. Soc. 114 (1992), 627-635
MSC: Primary 11L05; Secondary 11T24, 17B20, 17B25, 33C80
MathSciNet review: 1073525
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A character sum analog of the Macdonald-Morris constant term identity for the root system $ {G_2}$ is proved. The proof is based on recent evaluations of Selberg character sums and on a character sum analog of Dixon's summation formula. A conjectural evaluation is presented for a related sum.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11L05, 11T24, 17B20, 17B25, 33C80

Retrieve articles in all journals with MSC: 11L05, 11T24, 17B20, 17B25, 33C80


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1073525-1
PII: S 0002-9939(1992)1073525-1
Article copyright: © Copyright 1992 American Mathematical Society